Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Sep 5, 2014, 4:47 PM EDT for Berrien County, Cass County, Michigan. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2014, 4:47 PM EDT (20:47 UTC)
- Expired
- Sep 5, 2014, 5:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:03 PM EDT | TSTM WND GST 48 | 3 N Stevensville, MI | |
| Sep 5, 5:05 PM EDT | TSTM WND DMG | Benton Harbor, MI | REPORTS OF TREES DOWN IN THE AREA. SOME REPORTS UP TO 4 IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2114 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS53 KIWX 052047
SVRIWX
MIC021-027-052130-
/O.NEW.KIWX.SV.W.0094.140905T2047Z-140905T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 PM EDT FRI SEP 5 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
NORTHERN CASS COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 530 PM EDT
* AT 444 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 31 MILES NORTHWEST OF ST. JOSEPH TO 15 MILES WEST OF
ST. JOSEPH TO 22 MILES NORTHWEST OF LONG BEACH...AND MOVING EAST AT
65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ST. JOSEPH AND FAIR PLAIN AROUND 500 PM EDT.
STEVENSVILLE AND LAKE MICHIGAN BEACH AROUND 505 PM EDT.
WATERVLIET AND PAW PAW LAKE AROUND 510 PM EDT.
BERRIEN SPRINGS AROUND 515 PM EDT.
DOWAGIAC AROUND 520 PM EDT.
MARCELLUS AROUND 525 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SHOREHAM...SPINKS CORNERS...
SODUS...MILLBURG...RIVERSIDE...BARODA...SANDY BEACH...MAGICIAN
LAKE...INDIAN LAKE AND DEWEY LAKE.
THIS INCLUDES INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 15 AND
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS EARLIER PRODUCED WIDESPREAD
WIND DAMAGE ACROSS THE CHICAGO AREA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4225 8622 4208 8622 4208 8580 4201 8578
4185 8612 4192 8661 4213 8650 4218 8644
4225 8638
TIME...MOT...LOC 2046Z 281DEG 58KT 4240 8690 4215 8673
4204 8698
HAIL...<.75IN
WIND...70MPH
$$
JBALL1 follow-up statement
841
WWUS53 KIWX 052112
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 PM EDT FRI SEP 5 2014
MIC021-027-052130-
/O.CON.KIWX.SV.W.0094.000000T0000Z-140905T2130Z/
BERRIEN MI-CASS MI-
512 PM EDT FRI SEP 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CASS
AND NORTHERN BERRIEN COUNTIES UNTIL 530 PM EDT...
AT 511 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LAKE MICHIGAN BEACH TO 8 MILES
NORTHWEST OF DOWAGIAC TO 5 MILES SOUTHEAST OF STEVENSVILLE...AND
MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
DOWAGIAC AROUND 520 PM EDT.
MARCELLUS AROUND 525 PM EDT.
CASSOPOLIS AROUND 530 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WAKELEE...SUMNERVILLE...
POKAGON...LA GRANGE...DAILEY AND PENN.
THIS INCLUDES INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 15 AND
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4225 8622 4208 8622 4208 8580 4201 8578
4185 8612 4192 8661 4213 8650 4218 8644
4225 8638
TIME...MOT...LOC 2112Z 281DEG 58KT 4232 8634 4207 8619
4196 8643
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:57 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 5, 3:57 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT FRI SEP 5 2014
.SYNOPSIS...
ISSUED AT 345 PM EDT FRI SEP 5 2014
A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9 PM
EDT...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. AHEAD OF THE FRONT TEMPERATURES HAVE RISEN INTO THE
UPPER 80S AND 90S...PUTTING HEAT INDICES AROUND 100. AS A
RESULT...A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.
OTHERWISE...RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT. LOW TEMPERATURES WILL BE IN THE 60S. ONCE THE FRONT
PASSES...COOLER AND LESS HUMID WEATHER WILL PREVAIL. HIGHS
TOMORROW WILL BE IN THE 70S.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
HAVE ISSUED A ADVISORY FOR HIGH HEAT INDEX CONDITIONS WITH INDICIES
AROUND 100F THIS AFTERNOON IN THE TROPICAL TYPE OF AIRMASS. A SEVERE
THUNDERSTORM WATCH HAS ALSO BEEN ISSUED INTO THIS EVENING AS
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER THE
FORECAST AREA WITH SPC MESOANALYSIS CAPES EXCEEDING 5000 J/KG AT
19Z. ALSO...DTX 18Z CAPE WAS OVER 5000. STORMS WERE JUST STARTING TO
BREAK THROUGH A WEAKER CAP OVER LOWER MICHIGAN AND NE IL AT MID
AFTERNOON. EXPECT THE POTENTIAL FOR SEVERE STORMS TO INCREASE LATE
THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT APPROACHES AND IS
ABLE TO BREAK THROUGH A STRONGER CAP FURTHER SOUTH. NAM 12 KM AND HI
RES ARW APPEAR TO BE HANDLING THIS SCENARIO THE BEST OF MODELS...
ALTHOUGH THE ACTUAL CAP MAY BE STRONGER THAT WHAT THE ARW IS SHOWING
OVER INDIANA. GIVEN THE HIGH CAPE...A HIGH WET BULB ZERO HEIGHT AND
LOW BULK/SHEAR...STORM ORGANIZATION LOOKS MORE MARGINAL WITH
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE GREATEST THREATS. MUCH
COOLER AND DRIER AIR WILL SPREAD INTO THE AREA FROM THE NORTHWEST
LATE TONIGHT AND SATURDAY...WITH PRECIPITATION ENDING FROM THE
NORTHWEST TO THE SOUTHEAST.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
COOL POST FRONTAL HIGH PRESSURE SYSTEM OVER THE PLAINS AT THE START
OF THE PERIOD WILL MOVE E-NE TO THE NERN U.S. BY SUNDAY NIGHT
PROVIDING FAIR WEATHER/LIGHT WINDS WITH JUST PATCHY CU/STRATO CU
SUNDAY-MONDAY. TEMPS SHOULD BE A BIT BLO NORMAL FOR THE SECOND HALF
OF THE WEEKEND WITH LOWS SATURDAY NIGHT IN THE U40S/L50S AND HIGHS
SUNDAY IN THE L-M70S. RETURN FLOW/AIRMASS MODIFICATION SHOULD RESULT
IN A SLIGHTLY WARMER TEMPS SUNDAY NIGHT/MONDAY WITH RIDGING
PROVIDING CONTINUED DRY/STABLE CONDITIONS. A SHRTWV IS EXPECTED TO
MOVE EAST FROM THE PLAINS IN ZONAL FLOW TO THE GRTLKS TUE/WED.
MEDIUM RANGE MODELS HAVE CONSIDERABLE DIFFERENCES ON STRENGTH/TIMING
OF THIS SYSTEM SO POPS TUE-WED PRBLY CAN EVENTUALLY BE WHITTLED DOWN
TO A 12HR PERIOD OR TWO, BUT MODEL CONSISTENCY LACKING TO DO THAT
ATTM.
FLOW ALOFT SHOULD BECOME MORE AMPLIFIED BY LATE NEXT WEEK AS A
SERIES OF STRONG SHRTWVS DIG SE FROM SWRN CANADA INTO THE CENTRAL
CONUS WITH SUBSEQUENT UPR TROF THEN PROGRESSING SLOWLY EAST. MEDIUM
RANGE MODELS HAVE CONSIDERABLE DIFFERENCES IN TIMING/STRENGTH OF
INDIVIDUAL SHRTWVS AND AMOUNT OF AMPLIFICATION SO CONFIDENCE FAIRLY
LOW BUT STILL SOME POTENTIAL FOR SHOWERS INTO THU BEFORE STRONG HIGH
RIDGES INTO OUR AREA FROM THE NW THU NGT AND FRIDAY. NEAR NORMAL
TEMPS MUCH OF THE WEEK SHOULD TURN UNSEASONABLY COOL BY LATE WEEK AS
UPR TROF MOVES IN WITH LOWS IN THE 40S AND HIGHS IN THE 60S BY THE
END OF THE PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 211 PM EDT FRI SEP 5 2014
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER NRN
INDIANA WITH SPC MESOALALYSIS CAPES BETWEEN 4000 AND 5000 J/KG AT
17Z. A COLD FRONT WAS APPROACHING FROM THE WEST...ALONG WITH A WEAK
UPPER LEVEL SYSTEM. THIS PAIR SHOULD ALLOW CONVECTION TO DEVELOP
RAPIDLY EARLY IN THE TAF PERIOD GIVEN FAVORABLE UPPER LEVEL
SUPPORT AND PLENTY OF CONVECTIVE ENERGY. KEPT A TEMPO GROUP FOR
THUNDER EARLY IN THE TAF PERIOD. OTHERWISE...MUCH COOLER AND DRIER
AIR WILL SPREAD INTO THE REGION. KEPT SOME POST FRONTAL MVFR
CLOUDS LATE IN THE TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ078>081.
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Sep 5, 3:34 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EDT FRI SEP 5 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-061945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO THE LOWER 90S TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-061945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO AROUND 90 DEGREES TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG RIP CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE ON SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 PM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WIND GUSTS...HAIL...AND LOCALLY HIGHER WAVES. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE INTO SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Sep 5, 4:27 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT FRI SEP 5 2014
INZ013-020-022-052115-
CASS IN-PULASKI IN-WHITE IN-
327 PM CDT FRI SEP 5 2014
...STRONG THUNDERSTORMS OVER NORTHWESTERN WHITE COUNTY...MOVING INTO
NORTHWESTERN CASS...AND SOUTHERN PULASKI COUNTIES...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONON...OR 13 MILES NORTHWEST OF
MONTICELLO...MOVING EAST NORTHEAST AT 30 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
ROYAL CENTER...
LAKESIDE AND BUFFALO...
PULASKI...HEADLEE AND BELL CENTER...
STAR CITY...
THORNHOPE AND LAWTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING/900 PM EDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN
MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4087 8698 4091 8698 4092 8694 4099 8694
4108 8650 4098 8647 4091 8647 4091 8644
4087 8643 4080 8697 4087 8699
TIME...MOT...LOC 2026Z 257DEG 25KT 4090 8687
JBALLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 11:46 AM EDT | Heat Advisory | IWX | Branch, Cass, Hillsdale, Saint Joseph | 6 hr |
| Sep 5, 3:47 PM EDT | Beach Hazards Statement | IWX | 29 hr | |
| Sep 5, 5:35 PM EDT | Special Weather Statement | IWX | Branch | 40 min |
| Sep 5, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 40 min |
| Sep 5, 6:32 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 43 min |
| Sep 5, 7:31 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 29 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.